# SDR NACA2022040500003

- Difficulty date: April 5, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767
- Aircraft serial: 29431
- Aircraft time: 83,986 hours, 14,088 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Switch
- Part number: 1173T234
- Part serial: 8516
- Condition: Failed
- Part time: 3,430 hours, 792 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION. REMOVED AND REPLACED RH PACK COMP. OVERHEAT SWITCH IAW AMM 21-51-19 OPS NORMAL.
